# SDR SWAA2022111763863

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DR 145AL INTERIOR SURFACE CORRODED BY GRD STRAP / [01] REMOVED CORROSION AT WASTE SERVICE DOOR 145AL IAW SRM 51-10-02-0G-0.;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS ON REWORKED AREA AS PER NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.037' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[04] AFTER UT THICKNESS PERFORMED FOUND REWORKED AREA OUT OF LIMITS PER SRM 52-40-01-1A-4. ORIGINAL MATERIAL 0.060';MATERIAL LOSS 0.023 ';MATERIAL REMAINING 0.037.;[05] VERIFIED STEP 4;[06] OK TO INSTALL NEW PNL 145AL;[07] REMOVED AND REPLACED WASTE SERVICE DOOR PNL 145AL IAW SRM 51-40-02-0G-0.;[08] PAINTED NEW WASTE SERVICE DOOR #145AL; PER AMM 51-21-73-370-803.(JOB ACCOMPLISHED BY: J.A. #2384).;[09] VERIFIED STEPS 7 AND 8
